Matrix Fisher inequalities for non-invertible linear systems

Document type :
Conference papers
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00621784
Contributor : Jean-François Bercher <>
Submitted on : Sunday, September 11, 2011 - 1:12:28 PM
Last modification on : Wednesday, April 11, 2018 - 12:12:02 PM

Identifiers

  • HAL Id : hal-00621784, version 1

Citation

Christophe Vignat, Jean-François Bercher. Matrix Fisher inequalities for non-invertible linear systems. IEEE International Symposium on Information Theory ISIT 2002, Lausanne, Page(s): 237 -237, 2002, France. 10pp. ⟨hal-00621784⟩

Share

Metrics

Record views

158